# SDR F3LA2023092500173

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N365FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09340
- Aircraft time: 11,984 hours, 5,374 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: D2902083800000
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP 235250 . AIRCRAFT IS GROUNDED DUE TO AN SDR REPORTABLE EVENT. HYD Y RSVR LO LVL ECAM DURING FLIGHT AIR RETURN BACK TO PHL.  CORRECTIVE ACTION: REMOVED AND REPLACED YELLOW HYD PRESSURE ASSEMBLY IAW AMM 29-13-49-/400-813-A INSTALLED YELLOW HYD PRESSURE ASSEMBLYY UP TO 4.AA9320 STILL REQUIRES SEALANT AND OPS TEST AND LEAK TEST TORQUE WRENCH STS-3151 CALL 21-JUL-24  LP235250#2 CORRECTIVE DESCRIPTION: APPLIED SEALANT AND PERFORMED OPS CHECK IAW AMM 29-13-49-400-813-A OPS CHECK GOOD. NO LEAK AT THIS TIME/END/
